# SDR 98UAL900177

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Condition: Failed
- Location: Yaw Damper
- Component: Honeywell, 4030952906
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

CAPTAIN AND FIRST OFFICER DETECTED UNCOMMANDED RUDDER MOVEMENT ON TAKEOFF ROLL.  *S/D*  REPLACED YAW DAMPER COUPLER, OPS CHECK GOOD.
